# SDR SIMA962782

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 94511
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

HRL - FLT 3724 - FLIGHT CRWE NOTICED A STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT.  AIRCRAFT RETURNED TO GATE, FLIGHT CREW CALLED CFR.  NO FIRE WAS FOUND AND PASSENGERS DEPLANED NORMALLY.  RAI'D AC GEN BPCU AND GCU.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
